Can the contraceptive pill generate PMS worse?
Also, can it become worse after having a child. I suffer with awful PMS for two weeks of the month, and own done since having my seconde child 18 months ago - I never ever suffered from it before and it is becoming overwhelming. I am be on Femedene contraceptive pill and changed to cilest 10 months ago in case it be that pill that was cuasing the problem but its made no difference. Can it be worse after having children? And does the pill net any difference either way?Answers:
Girls, how doomed to failure does it hurt?
I have HORRIBLE PMS since age 14, so I finally decided to get on the pill (Levlen 28). It help tremendously! I didn't have the crying spells or mood swings anymore, it eliminated my cramping, wager on aches, headaches, and leg cramps, and it made my period lighter and they only lasted 2 days. I didn't own any negative side-effects such as weight gain. I be on the pill for several years and now that I am married I want to have a little one, so I got off the pill 6 months ago. Since after I get off the pill, I have have a return of almost all of the PMS symptoms, so I definitely know it be the pill.
yes it sure can... i wondered after i took this pill if it had a bad side effect but my ob gyn said it be normal.. i took the morning after pill and the verY next cycle be awful! i bleed immensely ..it got sooo bad i become annemic because of all the blood my body was letting out during my cycle. it be also very painful and discomfited.. the dr said any time you take any contraceptives your hormones are disrupted causing side effects to your regular menstrual cycle.. I also estimate aytime you have children it changes dramatically as ably..You should see a dr for resolution..while it is normal they can recommend medications that will build it better..Good Luck
I havent gotten my length for a while?
Yasmin may my PMS a lot worse. What was usually just a few days of moodiness became a weeks worth of getting angry over the stupidest things. So I stopped taking it, and everything go back to normal.
If you want to remain on a contraceptive pill, afterwards talk to your doctor and see if you can move onto a different one.
Where does the semen stir surrounded by a vagina after sex?
I totally agree with the first girl who answered.
I be told it would make my periods more regular. It did, but it be not worth the side effects. I was depressed all the time. I put on weightiness. My bf said I was a maniac.
I also had the injection pill , i would hold to say that was worse. I stayed contained by bed most of the time. My bf said I was like a maniac.
They reckon that it does prevent ovairian cancer, but single for the first 8 years. After that there is a greater risk of getting ovairian cancer from using the pill.
Tbh, I wouldn't bother. I don't think it is honourable for us girls, full stop.
Although lots of women do take it so maybe it lately depends on the individual
I've never heard of it but everyone can react differently to pills of any concerned. My PMS got worse for a while after having my children but it could in some measure be stress from your life and looking after them try and have some time to yourself if you get the impression like that, nearly impossible I know but it can help.
it made mine worse.. i took the yaz and i be pyscho! and the funny thing they sed it wouldnt make me more moody consequently i was it was suppose to minister to me
Why is my stomach bulging as if I am pregnant?
Should I expect my scarf?
Weird spell pattern?
Im preety much afraid of the world?Is it time for sex after 3 yrs.?
Is near any agency that breasts can catch smaller?